Top answers from doctors based on your search:
Disclaimer

cause of beta blocker overdose

A 34-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Yes: Yes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 61-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
See under: Airways and lungs , breathing trouble, no breathing, wheezing (in people who have asthma), eyes, ears, nose, and throat , blurred vision, double visio ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Ethan Levine
22 years experience Cardiac Electrophysiology
Many symptoms: Beta blockers basically block specific receptors in your body from responding to adrenaline. The most common effects of taking too much beta blocker ... Read More
A 52-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart ... Read More
3
3 thanks
A 44-year-old member asked:
Dr. Noah Fitzpatrick
25 years experience Internal Medicine
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! ... Read More
A 55-year-old member asked:
Dr. Cynthia Thaik
30 years experience Cardiology
Medical attention: Overdose of beta blocker can be serious leading to slow heart rate, blood pressure, circulatory collapse and seizures. Treatment is immediate medical ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Patrick Wyffels
Specializes in Critical Care
Go to Hospital: Determine the exact medication & if intentional ( suicide attempt ). Standard treatment of serious irregular or slow heart rate is performed & seizur ... Read More
6
6 thanks
A 39-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Possibly: It can be dangerous and deadly, but if managed and monitored properly, there should be no long term issues.
1
1 thank
A 44-year-old member asked:
Dr. Michael DePietro
34 years experience Pulmonary Critical Care
Slow heart rate: The heart rate and blood pressure drop, in some cases the person may become confused or lethargic. If severe overdose cardiac arrest can occur.
1
1 comment
1
1 thank
A 39-year-old female asked:
Dr. John Gaffney
24 years experience Psychiatry
Possible but ...: Somewhat unlikely. The newer beta-blockers (eg, Bystolic) have had reports of nose bleeds associated with them (although extremely rarely). I'd talk ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month